# SDR 95ZZZX5942

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Yoke
- Part number: SK112324
- Condition: Arms Cracked
- Location: Pitch Change
- Part time: 5,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT YOKE WAS RECEIVED FOR WORN WEAR PLATES.  VISUAL EXAMINATION REVEALED TWO CRACKED YOKE ARMS; ONE CRACK EXTENDED ALMOST THE TOTAL THICKNESS OF THE ARM ON ONE SIDE OF THE ARM.  THE SECOND ARM CONTAINED A CRACK APPROXIMATELY 0.400 INCH IN LENGTH.  THE CRACKS ALSO EXTENDED PARTIALLY ACROSS THE TOP OF THE ARMS.  FPI FOUND NO OTHER CRACKS.  THE PART HAS BEEN FORWARDED TO HAMILTON STANDARD ENGINEERING FOR EVALUATION.  THIS IS THE FIRST YOKE OF THIS TYPE (MODIFIED) FOUND, WITH CRACKS, AT THIS FACILITY.
